Document Type

Article

Language

eng

Format of Original

2 p.

Publication Date

6-1991

Publisher

Association for Symbolic Logic

Source Publication

The Journal of Symbolic Logic

Source ISSN

0022-4812

Original Item ID

doi: 10.2307/2274690

Abstract

An error has been found in the cited paper; namely, Theorem 3.1 is false.

Comments

Published version. The Journal of Symbolic Logic, Vol. 56, No. 2 (June 1991): 425-426. DOI. © Association for Symbolic Logic 1991. Used with permission.

Share

COinS